Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 67, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 14, 2008, 6:24 PM CDT for McCulloch County, San Saba County, Texas. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2008, 6:24 PM CDT (23:24 UTC)
- Expired
- May 14, 2008, 7:15 PM CDT
- In force
- 51 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties McCulloch County, TX, San Saba County, TX
The radar
The San Angelo radar (KSJT), 125 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 6:28 PM CDT | TSTM WND GST 69 | 3 Nne Brady, TX | WIND GUST OF 60 KTS RECORDED AT BRADY AIRPORT AWOS BEFORE POWER WENT OUT. |
| May 14, 6:32 PM CDT | HAIL 1 | 2 E Lohn, TX | QUARTER SIZE HAIL COVERING U.S. HIGHWAY 283 2 MILES EAST OF LOHN. |
| May 14, 6:35 PM CDT | TSTM WND DMG | Sw Brady, TX | REPORT OF SMALL TREE LIMBS DOWN IN BRADY. |
| May 14, 7:05 PM CDT | HAIL 0.75 | 4 Ese Algerita, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 3:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1363 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 142324
TORSJT
TXC307-411-150015-
/O.NEW.KSJT.TO.W.0067.080514T2324Z-080515T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
624 PM CDT WED MAY 14 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
WESTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES NORTH OF
BRADY...MOVING EAST AT 47 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
ROCHELLE BY 630 PM CDT...
US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 640 PM CDT...
ALGERITA BY 655 PM CDT...
HARKEYVILLE BY 700 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING UP
TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS
OF 70 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3093 9872 3106 9947 3144 9946 3143 9935
3142 9935 3142 9933 3141 9931 3143 9930
3139 9874
TIME...MOT...LOC 2324Z 277DEG 41KT 3116 9929
$$
LACY2 follow-up statements
000
WWUS54 KSJT 142337
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
632 PM CDT WED MAY 14 2008
TXC307-411-150015-
/O.CON.KSJT.TO.W.0067.000000T0000Z-080515T0015Z/
MCCULLOCH TX-SAN SABA TX-
632 PM CDT WED MAY 14 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WESTERN
SAN SABA AND EASTERN MCCULLOCH COUNTIES...
AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STORM WITH STRONG ROTATION. THE CIRCULATION WAS LOCATED NEAR
ROCHELLE...OR 8 MILES EAST OF BRADY...MOVING EAST AT 47 MPH.
THE TORNADO WILL BE NEAR...
US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 640 PM CDT...
ALGERITA BY 655 PM CDT...
HARKEYVILLE BY 700 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
GOLFBALL SIZE HAIL REPORTED BY A TRAINED SPOTTER...AND 69 MPH WINDS
REPORTED BY BRADY AIRPORT AWOS...OCCURED IN BRADY BETWEEN 623 AND 630 PM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3093 9872 3106 9947 3144 9946 3143 9935
3142 9935 3142 9933 3141 9931 3143 9930
3139 9874
TIME...MOT...LOC 2332Z 277DEG 41KT 3115 9918
$$000
WWUS54 KSJT 142356 RRA
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
653 PM CDT WED MAY 14 2008
TXC307-150003-
/O.CAN.KSJT.TO.W.0067.000000T0000Z-080515T0015Z/
MCCULLOCH TX-
653 PM CDT WED MAY 14 2008
...THE TORNADO WARNING FOR EASTERN MCCULLOCH COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3093 9872 3100 9909 3133 9909 3134 9910
3142 9909 3139 9874
TIME...MOT...LOC 2353Z 277DEG 41KT 3112 9890
$$
TXC411-150015-
/O.CON.KSJT.TO.W.0067.000000T0000Z-080515T0015Z/
SAN SABA TX-
653 PM CDT WED MAY 14 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WESTERN
SAN SABA COUNTY...
AT 650 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO AT BRADY
LAKE AROUND 620 PM. THE CIRCULATION WAS NOW LOCATED 9 MILES SOUTHWEST
OF ALGERITA...MOVING EAST AT 47 MPH.
THE TORNADO WILL BE NEAR...
HARKEYVILLE BY 700 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3093 9872 3100 9909 3133 9909 3134 9910
3142 9909 3139 9874
TIME...MOT...LOC 2353Z 277DEG 41KT 3112 9890
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 14, 3:29 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 14, 3:29 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 329 PM CDT WED MAY 14 2008 .SHORT TERM... MOST OF THE EFFORT TODAY PUT INTO THE COMPLICATED SHORT TERM THIS AFTERNOON. CONVECTION FROM EARLIER THIS MORNING LEFT A WORKED OVER AIR MASS...WHICH IS JUST NOW STARTING TO SHOW SIGNS OF DESTABILIZING...WITH CAPE VALUES RUNNING AROUND 1500 ACROSS THE CENTRAL COUNTIES TO PUSHING 2500 ACROSS THE SOUTHEAST. MEANWHILE...NEARLY STATIONARY FRONTAL BOUNDARY DRAPED FROM SOMEWHERE AROUND BROWNWOOD BACK TO SAN ANGELO AND THEN NORTHWEST TO MIDLAND. LIFT WITH THE UPPER LOW OUT ACROSS NEW MEXICO HAS GENERATED STORMS OUT ALONG THE TEXAS AND NEW MEXICO BORDER...AND EXPECT THAT BETWEEN A JET MAX THAT WILL ROUND THE BASE OF THE LOW AND MOVE INTO THE AREA...AND WHATS LEFT OF THE FRONTAL BOUNDARY...STORMS SHOULD START TO BECOME MORE WIDESPREAD ACROSS WEST CENTRAL TEXAS OVER THE NEXT HOUR OR TWO. HAVE SEEN BETTER SHEAR AND INSTABILITY...BUT BOTH ARE MORE THAN SUFFICIENT FOR SUPERCELLS. LARGE HAIL STILL LOOKS LIKE THE MAIN THREAT...BUT ANY STORMS THAT CAN CROSS OR TRACK ALONG THE FRONTAL BOUNDARY WILL HAVE AN INCREASED TORNADO THREAT AS WELL. STILL NOT ENTIRELY SURE HOW WELL THE AIR MASS WILL RESPOND ONCE THE STORMS GET GOING...IF NOTHING ELSE BECAUSE LOW LEVEL WIND FIELDS INCLUDING THE MOISTURE INFLOW REMAIN WEAK. WILL RUN CHANCE POPS PRETTY MUCH AREAWIDE FOR TONIGHT AND SEE HOW THE SITUATION DEVELOPS. ONCE THE UPPER LOW WEAKENS AND MOVES OUT LATER TONIGHT...COLD FRONT DROPS THROUGH THE REGION. POPS BEGIN TO DROP AND COOLER TEMPERATURES WITH QUITE A BIT OF CLOUD COVER WILL PREVAIL. .LONG TERM... UPPER TROUGH STILL OUT ACROSS THE AREA THROUGH THE WEEKEND...BUT PREFER THE GENERAL HANDLING OF THE SITUATION OF THE ECMWF TO THE GFS. THUS...WILL TRY TO LIMIT POPS TO JUST THE SOUTHWEST PORTIONS OF THE AREAS AS MUCH AS POSSIBLE. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 54 75 53 76 / 40 10 10 10 SAN ANGELO 59 79 54 76 / 30 20 20 10 JUNCTION 61 79 56 79 / 30 20 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, May 14, 2:13 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 213 PM CDT WED MAY 14 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-151915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 213 PM CDT WED MAY 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST FROM SOUTHERN NEW MEXICO INTO THE TEXAS PANHANDLE THIS EVENING. AS THIS SYSTEM MOVES THROUGH THE AREA...THERE WILL BE A CHANCE OF SCATTERED THUNDERSTORMS DEVELOPING LATER THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY REACH SEVERE LIMITS...THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO THE POSSIBILITY OF ISOLATED TORNADOES. LOCALLY HEAVY RAIN WILL BE ALSO BE POSSIBLE IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS WEST CENTRAL TEXAS LATER THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 14, 4:49 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
449 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 5 SSW SAN ANGELO 31.38N 100.48W
05/14/2008 E1.00 INCH TOM GREEN TX NWS EMPLOYEE
QUARTER SIZE HAIL FELL AT THE SAN ANGELO AIRPORT.
&&Special weather statement, May 14, 5:37 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 537 PM CDT WED MAY 14 2008 TXZ154-170-142330- MCCULLOCH TX-MASON TX- 537 PM CDT WED MAY 14 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT FOR MCCULLOCH AND MASON COUNTIES... AT 535 PM CDT...A COUPLE OF STRONG THUNDERSTORM WERE INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER WESTERN MASON COUNTY. THESE WERE LOCATED ABOUT 8 MILES WEST OF MASON. ONE STORM WAS MOVING NORTHEAST AT 33 MPH...AND THE OTHER STORM WAS MOVING EAST AT 25 MPH. * THESE STRONG THUNDERSTORMS WILL BE NEAR... KOOCKVILLE AND MASON BY 545 PM CDT KATEMCY BY 555 PM CDT FREDONIA BY 610 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, May 14, 5:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
539 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 8 S ROSCOE 32.33N 100.54W
05/14/2008 NOLAN TX TRAINED SPOTTER
&&
WGILMORESpecial weather statement, May 14, 5:43 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 543 PM CDT WED MAY 14 2008 TXZ139-140-154-142345- COLEMAN TX-BROWN TX-MCCULLOCH TX- 543 PM CDT WED MAY 14 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT FOR SOUTHERN COLEMAN...SOUTHWEST BROWN AND NORTHERN MCCULLOCH COUNTIES... AT 540 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES NORTH OF LOHN...OR ABOUT 18 MILES NORTH OF BRADY...MOVING NORTHEAST AT 27 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... US-283 NEAR THE MCCULLOCH-COLEMAN COUNTY LINE AND WALDRIP BY 550 PM CDT ROCKWOOD AND GOULDBUSK BY 600 PM CDT SHIELDS BY 610 PM CDT TRICKHAM BY 620 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, May 14, 6:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
613 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TORNADO E MELVIN 31.20N 99.58W
05/14/2008 MCCULLOCH TX PUBLIC
TORNADO WAS REPORTED BY THE PUBLIC ABOUT A QUARTER MILE
EAST OF MELVIN.
&&
LACYLocal storm report, May 14, 6:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
614 PM CDT WED MAY 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 11 S PAINT ROCK 31.35N 99.93W
05/14/2008 E1.00 INCH CONCHO TX TRAINED SPOTTER
&&
24The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 43 min |
| May 13, 7:04 PM CDT | Flash Flood Warning | SJT | McCulloch | 116 min |
| May 13, 7:22 PM CDT | Areal Flood Advisory | SJT | Brown | 113 min |
| May 13, 7:47 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 28 min |
| May 13, 8:03 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 57 min |
| May 13, 8:10 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher, Tom Green | 35 min |
| May 13, 8:35 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| May 13, 8:38 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 30 min |
| May 13, 8:41 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard | 34 min |
| May 13, 8:53 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 52 min |
| May 13, 8:58 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 32 min |
| May 13, 9:08 PM CDT | Flash Flood Warning | SJT | Concho, Menard | 2 hr |
| May 13, 9:26 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Mason, Menard | 34 min |
| May 13, 9:39 PM CDT | Flash Flood Warning | SJT | McCulloch | 4 hr |
| May 13, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 42 min |
| May 13, 9:55 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 35 min |
| May 13, 10:36 PM CDT | Areal Flood Advisory | SJT | San Saba | 114 min |
| May 14, 12:14 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 46 min |
| May 14, 12:57 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher, Tom Green | 48 min |
| May 14, 1:15 AM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 45 min |
| May 14, 2:59 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 46 min |
| May 14, 3:17 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 43 min |
| May 14, 4:06 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 39 min |
| May 14, 4:20 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 40 min |
| May 14, 4:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 14, 5:04 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 41 min |
| May 14, 5:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 40 min |
| May 14, 5:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 53 min |
| May 14, 5:33 PM CDT | Tornado Warning | SJT | Concho, Menard | 27 min |
| May 14, 5:35 PM CDT | Tornado Warning | SJT | Nolan | 25 min |
| May 14, 5:52 PM CDT | Tornado Warning | SJT | Concho, McCulloch | 38 min |
| May 14, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 47 min |
| May 14, 6:01 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 59 min |
| May 14, 6:05 PM CDT | Severe Thunderstorm Warning | SJT | Mason, San Saba | 40 min |
| May 14, 6:21 PM CDT | Tornado Warning | SJT | Taylor | 24 min |
| May 14, 6:29 PM CDT | Tornado Warning | SJT | Mason | 31 min |
| May 14, 6:40 PM CDT | Tornado Warning | SJT | Callahan, Taylor | 35 min |
| May 14, 6:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 30 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.